MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +2.5

EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +2.5
Model Number 320-46-03
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The revision reported was likely the result of incomplete seating of the humeral liner during the second revision, patient conditions involving two previous revisions due to humeral liner disassociation, or a combination of the two, which led to the humeral liner disassociating from the humeral tray.However, this cannot be confirmed as the devices were not available for evaluation.Concomitant device(s): 300-30-06, 6704501 - equinoxe preserve stem 6mm.320-10-00, 6653475 - equinoxe reverse tray adapter plate tray +0.320-01-46, 4644437 - equinoxe reverse 46mm glenosphere.
 
Event or Problem Description
As reported, approximately 5 weeks postop a right shoulder revision, the surgeon revised the (b)(6) y/o male patient's right shoulder due to the liner separating from the humeral tray sometime after the patient had his revision surgery.Dr.(b)(6) removed a 46 glenosphere, a 46 +2.5 humeral liner, an adaptor tray and a preserve stem.He revised the glenoid side with a 42 +4mm glenosphere.Patient was last known to be in stable condition following the event.Devices are not returning due to facility policy.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM HUMERAL LINER +2.5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11695153
Report Number1038671-2021-00181
Device Sequence Number3073218
Product Code KWT
UDI-Device Identifier10885862086747
UDI-Public10885862086747
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2025
Device Model Number320-46-03
Device Catalogue Number320-46-03
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2021
Initial Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient Weight94